SMILEMONA PLEASE READ--URGENT!!!

Discussion in 'Fibromyalgia Main Forum' started by BethM, Jul 26, 2003.

  1. BethM

    BethM New Member

    I just read your comment on my post on Ultracet and Ultram. If you are experiencing all over body itching when you take either one of those meds, please stop immediately, do not take any more, and tell your doctor! You are probably having an allergic reaction which could go from mild itching to life threatening anaphylaxis very quickly. Both meds are related to codeine and morphine. If you are allergic to either of those, do not take Ultram or Ultracet. TALK TO YOUR DOCTOR OR PHARMACIST!

    I don't want to scare you, but PLEASE be careful!

    Beth.
    [This Message was Edited on 07/26/2003]
  2. smilemona

    smilemona New Member

    ....thank you for letting me know about the connections to those other drugs. I did stop taking the Ultracet and also called my doctor. He suggested as you did -- that I should not take anymore.

    I don't know of any specific allergy to codeine or morphine, and that doesn't mean that I don't have one. The Utlracet made me feel pretty yucky...so if I'm going to take a pain med, it'll have to be something other than that.

    I really appreciate your concern for me, Beth.
    Thank you!

    Love~
  3. Jen F

    Jen F New Member

    Thanks for letting me know it can go to serious quickly cause I was afraid of that.

    So far I can't tolerate Tyl3 or Percoset, but am okay with regular tylenol. Of course, regular tylenol doesn't take my pain away....

    J.

    Hope you find a pain killer that works for you, SmileMona
  4. BethM

    BethM New Member

    whew, thank you for responding. I was very worried! Glad you've stopped the Ultracet. For the record, my spouse is allergic to morphine, but can take Darvocet without problems, with good results. I use Darvocet for reasonable pain control, just a thought.

    Happy Sunday!
    Beth.